# SDR 2016FA0000005

- Difficulty date: November 26, 2015
- Submitted: January 7, 2016
- Operation: General aviation
- Aircraft: N700LD
- Make and model: Piper PA-60-602P
- Aircraft serial: 62P928816501
- Aircraft time: 6,461 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Fractured
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, AT FLIGHT LEVEL 250, THE RT FWD OR COPILOT SIDE WINDOW FRACTURED COMPLETELY AND SUBSEQUENTLY CAUSED A RAPID DECOMPRESSION OF THE CABIN.  THE AIRCRAFT HAS A TT OF 6460.5 AS DID THE FAILED WINDOW.  THE AIRCRAFT WAS MODIFIED WITH THE OPTION 262, 5.5 CABOM DOFFEREMTOA; OMCREASE. AS P[[PSED TP TJE STPCL 4.25 PSID ON JAN 27, 2003 WITH THE LAST 927.2 HRS SINCE THE INSTALLATION OF OPTION 262.  THE NR OF CYCLES IS UNKNOWN.  THE WINDOW DID NOT HAVE ANY DAMAGE NOTED DURING PREVIOUS ROUTINE INSPECTIONS.  NOT SURE OF PROBABLE CAUSE, POSSIBLY AGE OF WINDOW, 34 YEARS, AS IT HAS BEEN INSTALLED SINCE MFG, 1981 AND OR PRESSURIZATION UPGRADE.
